# SDR SWAA2022022558884

- Difficulty date: November 29, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,744 hours, 29,334 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER PANEL CENTER INNER BRACKET CRACKED AFT AND ABOVE STRUT FAIRING / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02
